A characterization of maximal operators associated with radial fourier multipliers

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

3 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)1077-1085
Number of pages9
Journal / PublicationProceedings of the American Mathematical Society
Issue number3
Online published18 Nov 2016
Publication statusPublished - Mar 2017
Externally publishedYes


We give a simple necessary and sufficient condition for maximal operators associated with radial Fourier multipliers to be bounded on Lprad and Lp for certain p greater than 2. The range of exponents obtained for the Lprad  characterization is optimal for the given condition. The Lp characterization is derived from an inequality of Heo, Nazarov, and Seeger regarding a characterization of radial Fourier multipliers.

Bibliographic Note

Publisher Copyright: © 2016 American Mathematical Society.